# SDR SWAA2022021492234

- Difficulty date: May 25, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 41,125 hours, 21,386 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL24.5; 2' FWD OF BS500A HAS GOUGING DAMAGE ON CROWN. / REMOVED DAMAGED AT STA 500A RBL 24.5 IN AN AREA OF L=2.9' W=.40' D=.055' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1 REMOVED AND REPLACED SEAT TRACK FROM STA 480 TO ST 500A+10.5 WITH EXTRUSION BAC1520-2789#7178T6 LOT# 5047513 AND REPAIR CHANNEL IAW BOEING DWG 143A5310 REV:A AND DWG 143A5300 REV A AND SRM 53-00-52-2R-4 AND AND EA 1-A53-11779 REV:1 ALODINE AND PRIMED PER EA 1-A53-30816 REV:IR
